# SDR C2XA09IA035

- Difficulty date: February 4, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 17,978 hours, 9,560 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Filter
- Part number: 4951627
- Condition: Loose
- Location: Apu
- Component: Apu
- Component part number: M4504113A
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2794, THE CREW REPORTED A STRONG FUEL ODOR ON ROTATION WITH THE APU RUNNING.  THE ACFT LANDED AT TUL WITHOUT INCIDENT WHERE THE APU WAS PLACED ON MEL 49-00-00 CAT C, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THE ACFT RETURNED TO IAH ON FLIGHT 2031, WHERE MX INSPECTED THE APU, TIGHTENED THE APU FUEL FILTER CAP, OPS TESTED WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
